RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1971, Volume 35, Issue 5, Pages 991–1007 (Mi izv2144)  

This article is cited in 4 scientific papers (total in 4 papers)

Rational approximations to algebraic numbers

V. G. Sprindzhuk


Abstract: In this article we derive a new effective estimate of rational approximations to algebraic numbers simultaneously in an Archimedian and several non-Archimedian metrics.

Full text: PDF file (1416 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1971, 5:5, 1003–1019

Bibliographic databases:

UDC: 511
MSC: 12B15, 10B99, 10F25
Received: 31.12.1970

Citation: V. G. Sprindzhuk, “Rational approximations to algebraic numbers”, Izv. Akad. Nauk SSSR Ser. Mat., 35:5 (1971), 991–1007; Math. USSR-Izv., 5:5 (1971), 1003–1019

Citation in format AMSBIB
\Bibitem{Spr71}
\by V.~G.~Sprindzhuk
\paper Rational approximations to algebraic numbers
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1971
\vol 35
\issue 5
\pages 991--1007
\mathnet{http://mi.mathnet.ru/izv2144}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=292764}
\zmath{https://zbmath.org/?q=an:0231.10022}
\transl
\jour Math. USSR-Izv.
\yr 1971
\vol 5
\issue 5
\pages 1003--1019
\crossref{https://doi.org/10.1070/IM1971v005n05ABEH001198}


Linking options:
  • http://mi.mathnet.ru/eng/izv2144
  • http://mi.mathnet.ru/eng/izv/v35/i5/p991

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. G. Sprindzhuk, “On an estimate for solutions of Thue's equation”, Math. USSR-Izv., 6:4 (1972), 705–734  mathnet  crossref  mathscinet  zmath
    2. V.G. Sprindžuk, “Representation of numbers by the norm forms with two dominating variables”, Journal of Number Theory, 6:6 (1974), 481  crossref
    3. S. V. Kotov, V. G. Sprindzhuk, “The Thue–Mahler equation in a relative field and approximation of algebraic numbers by algebraic numbers”, Izv. Math., 41:4 (1977), 677–707  mathnet  crossref  mathscinet  zmath
    4. V. G. Sprindzhuk, “Achievements and problems in Diophantine approximation theory”, Russian Math. Surveys, 35:4 (1980), 1–80  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:155
    Full text:72
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019